coumadin use and funny feeling in chest
Hi....just wondering if anyone on blood thinners has the same problem. A few years ago I had multiple PE ...after a year or so my chest pains were gone and I was off coumadin. I recently had extensive foot surgery and am in a boot for recovery. Since I am now immobile & boots are notorious for causing clots, I was put back on blood thinners. I have noticed, after 5 weeks, an odd feeling in the center of my chest. I don't think it is a clot since I have felt this way before and had it checked...nothing found and Dr could not explain. So my question is....do you feel differently when your blood gets to a certain level? Does anyone experience this?
Thanks for your thoughts...
FDL to PTT transfer, calcaneal osteotomy with medial slide & lateral column lengthening, gastrocnemius recession, first TMT arthrodesis, bone graft from calcaneus to first TMT joint.....Oofda!